dst 20191210 alicehui

Dr. Alice Man Wa HUI
Associate Professor of Statistics
Division of Science and Technology
office: T3-502-R4


Curriculum Vitae


Ph.D. in Mathematics , University of Hong Kong
P.G.D.E. in Mathematics Education, University of Hong Kong
B.Sc. in Mathematics, The Chinese University of Hong Kong

Research Interests

Graph Theory, Finite Geometries, Combinatorial Design Theory

Current Teaching

GCNU 1003 Speaking of Statistics
MATH 1073 Calculus I
STAT 2053 Linear Algebra
MATH 1063 Linear Algebra II

Selected Publications
  • Susan Barwick, Alice M.W. Hui, Wen-Ai Jackson, Jeroen Schillewaert. Characterising hyperbolic hyperplanes of a non-singular quadric in PG(4,q). Designs, Codes and Cryptography, available online.
  • Susan Barwick, Alice M.W. Hui, Wen-Ai Jackson. Characterising elliptic solids of Q(4,q), q even. Discrete Mathematics, to appear.
  • Alice M.W. Hui, Muhammad Adib Surani, Sanming Zhou, The vertex-isoperimetric number of the incidence and non-incidence graphs of unitals, Designs, Codes and Cryptography, 87 (2019), 957–970.
  • Alice M.W. Hui, Bernardo Rodrigues. Switched graphs of some strongly regular graphs related to the symplectic graph, Designs, Codes and Cryptography 86 (2018), 179–194.
  • Alice M.W. Hui. A geometric proof of Wilbrink's characterization of the even order classical unitals. Innovations in Incidence Geometry 15 (2017), Pages 145–167
  • Alice M.W. Hui. Extending some induced substructures of an inversive plane. Designs, Codes and Cryptography 79 (2015), 611–617.
  • Alice M.W. Hui, Yee Ka Tai, Philip P.W. Wong. On the autotopism group of the commutative Dickson semfield K and the stabilizer of the Ganley unital embedded in the semfield plane Pi(K). Innovations in Incidence Geometry 14 (2015), 27-42.
  • Alice M.W. Hui, Philip P.W. Wong. On embedding a unitary block design as a polar unital and intrinsic characterization of the classical unital. Journal of Combinatorial Theory, Series A 122 (2014), 39-52. Open access.
  • Alice M.W. Hui, Hiu Fai Law, Yee Ka Tai, Philip P.W. Wong. A note on unitary polarities in finite Dickson semfield planes. Journal of Geometry 106 (2014), 175-183.
  • Alice M.W. Hui, Hiu Fai Law, Yee Ka Tai, Philip P.W. Wong. Non-classical polar unitals in finite Dickson semfield planes. Journal of Geometry 104 (2013), 469-493. Open access. 
Grants and Projects

Young Scientists Fund of the National Natural Science Foundation of China, Grant No. 11701035, Principal Investigator. 2018-2020.

Postgraduate Opportunities

I am constantly looking for postgraduate students and postdoctoral fellows.